English  |  正體中文  |  简体中文  |  Items with full text/Total items : 88295/117812 (75%)
Visitors : 23403428      Online Users : 35
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 學位論文 >  Item 140.119/37091
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/37091


    Title: 兩個半純函數之共值問題
    On the Sharing Value Problem of Two Meromorphic Functions
    Authors: 鄭明芳
    Contributors: 陳天進
    Chen,Ten-Ging
    鄭明芳
    Keywords: 半純函數
    共值
    meromorphic functions
    share value
    Date: 2007
    Issue Date: 2009-09-19 12:07:49 (UTC+8)
    Abstract: 在這篇論文裡,我們主要在利用值分佈理論來探討兩個半純函數共三個值的基本性質以及在不同條件下的唯一性。
    In this thesis, we study the properties of two non-constant
    meromorphic functions sharing three values, and the uniqueness theorems under various conditions.
    Reference: [1] F. Gross, Factorization of meromorphic functions, U. S. Government Printing Office, Washington, D. C., 1972.
    [2] W. K. Hayman, Meromorphic functions, Oxford, 1964.
    [3] G. Jank and N. Terglane, Meromorphic functions sharing three values, Math. Pannonica, 2(1990), 37-46.
    [4] R. Nevanlinna, Zur Theorie der meromorphen Funktionem, Acta Math., 46(1925), 1-99.
    [5] R. Nevanlinna, Le Thereme de Picard-Borel et la theorie des fonctions meromorphes. Paris, 1929.
    [6] K. Niino and M. Ozawa, Deficiencies of an entire algebroidal function, Kodai Math. Sem. Rep., 22(1970), 98-113.
    [7] C. F. Osgood and C. C. Yang, On the quotient of two integral functions, J. Math. Anal. Appl., 54(1976), 408-418.
    [8] H. Ueda, Unicity theorem for entire functions, Kodai Math. J., 3(1980), 212-223.
    [9] H. Ueda, Unicity theorems for meromorphic or entire functions II, Kodai Math. J., 6(1983), 26-36.
    [10] H. X. Yi, Meromorphic functions that share three values, Chin. Ann. Math. (A), 9(1988), No.4, 434-439.
    [11] H. X. Yi, Unicity theorems for meromorphic functions, J. Shandong Univ., 23(1988), No.1, 15-22.
    [12] H. X. Yi, Meromorphic functions that share two or three
    values, Kodai Math. J., 13(1990), No.3, 363-372.
    [13] H. X. Yi and W. R. L, Unicity theorems for meromorphic functions, Proc. Japan Acad. Ser. A, 78(2002), No.7, 152-156.
    [14] H. X. Yi and C. C. Yang, Uniqueness theory of meromorphic functions, Science Press, Beijing, 1995.
    Description: 碩士
    國立政治大學
    應用數學研究所
    94972004
    96
    Source URI: http://thesis.lib.nccu.edu.tw/record/#G0094972004
    Data Type: thesis
    Appears in Collections:[應用數學系] 學位論文

    Files in This Item:

    File Description SizeFormat
    200401.pdf49KbAdobe PDF745View/Open
    200402.pdf159KbAdobe PDF693View/Open
    200403.pdf224KbAdobe PDF759View/Open
    200404.pdf232KbAdobe PDF666View/Open
    200405.pdf217KbAdobe PDF774View/Open
    200406.pdf64KbAdobe PDF766View/Open


    All items in 政大典藏 are protected by copyright, with all rights reserved.


    社群 sharing

    著作權政策宣告
    1.本網站之數位內容為國立政治大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,惟仍請適度,合理使用本網站之內容,以尊重著作權人之權益。商業上之利用,則請先取得著作權人之授權。
    2.本網站之製作,已盡力防止侵害著作權人之權益,如仍發現本網站之數位內容有侵害著作權人權益情事者,請權利人通知本網站維護人員(nccur@nccu.edu.tw),維護人員將立即採取移除該數位著作等補救措施。
    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback